# SDR UF6A981011

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58785
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5753 - LAST 3 FLOOR EMERGENCY LIGHTS INOPERABLE.  MAINTENANCE RE-SECURED FLOOR PROXIMITY LIGHTING STRIP.  SYSTEM OPS CHECKED GOOD.  (X)
